# SDR AALA202211305841

- Difficulty date: November 14, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 35,345 hours, 14,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85408
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  CORROSION ON THE AFT PASSENGER CABIN CREASE ANGLE, BS 968, RBL 50.  REPLACED THE CREASE ANGLE IAW SRM 51-40-02.
